# SDR AALA20150118005

- Difficulty date: January 18, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 68,376 hours, 35,635 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 991556233
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN STATION 1338 BULKHEAD STIFFENER UPPER END FWD SIDE ABOVE VAULT DOOR JAMB CTR AREA.  R & R STIFFENER IAW SRM 51-30-05 & 51-60-00 5 B.
